Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have LVH and heart enlargement due to weight. BP is increasing sometimes. Happens after eating. Suggest the cure?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 665 Questions
I am a 49 year old male. I am overweight and a non smoker. No coffee or alcohol. No drugs. I have some LVH and some heart enlargement from my weight. My blood sugar level after a meal is approx 113. I am having spells in which my blood pressure shoots up some times to 220/123. Today after eating some cherry pie, it went up to 187/135. It lasted about 20 minutes fluxuating and then came down to 140/69. I have pretty much perfect blood panels. I have a very good diet, I just eat to much of it. I become very hot and sweaty. I have tightness in chest. My heart rate stays normal at around 80 bpm. I do have some pvc,s. My avg. blood pressure is about 148/ 72. I wonder if its hormonal or anxiety attacks. I noticed it often happens after eating or when first waking up in the morning. I noticed even the simple act of chewing or exertion can trigger it sometimes. Once my catecholamines were slightly elevated on one of my blood test. I was tested for pheochromocytoma years ago and was negative. I have a small nodule on my pituitary.

I very much need some answers.
Posted Mon, 28 Oct 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 2 hours later
Brief Answer:
Need re-evaluation.

Detailed Answer:
Dear sir, HI! your history is typical of phaeo. But you have already gone through the work up for it and it cam out to be negative. Then there is a pituitary adenoma , which can be functional and causing all the problems. I would suggest you to re- evaluate yourself for both 1. phaeochromocytoma and 2. pituitary adenoma.
Such paroxysms cannot be neglected. you can contact us back with a fresh set of work up . Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor